JournalscmhVol. 79, No. 1pp. 208–228

Quaternions, octonions and the forms of the exceptional simple classical Lie superalgebras

  • Alberto Elduque

    Universidad de Zaragoza, Spain
Quaternions, octonions and the forms of the exceptional simple classical Lie superalgebras cover
Download PDF

Abstract

The forms of the exceptional simple classical Lie superalgebras are determined over arbitrary fields of characteristic 2,3\ne 2,3.

Cite this article

Alberto Elduque, Quaternions, octonions and the forms of the exceptional simple classical Lie superalgebras. Comment. Math. Helv. 79 (2004), no. 1, pp. 208–228

DOI 10.1007/S00014-003-0790-9